RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 12, Number 1, Pages 40–47 (Mi tmf2964)  

On a family of nonparallel Regge trajectories

V. I. Kolomytsev


Abstract: The paper is concerned with the occurrence of a family of parallel trajectories and is based on a group-theoretical approach to the problem of conspiring Regge trajectories. It is shown that for a definite class of groups, which includes $SO(4,2)$, It is impossible to construct a group-theoretical model that leads to a family of nonparallel trajectories. This result is obtained by studying the analytic properties of the functions in the integral formula that relates the matrix elements of the irreducible representations of these groups when restricted to the subgroup $SU(1,1)$ to the matrix elements of the representations of $SU(1,1)$.

Full text: PDF file (952 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 12:1, 646–651

Bibliographic databases:

Received: 14.06.1971

Citation: V. I. Kolomytsev, “On a family of nonparallel Regge trajectories”, TMF, 12:1 (1972), 40–47; Theoret. and Math. Phys., 12:1 (1972), 646–651

Citation in format AMSBIB
\Bibitem{Kol72}
\by V.~I.~Kolomytsev
\paper On~a~family of nonparallel Regge trajectories
\jour TMF
\yr 1972
\vol 12
\issue 1
\pages 40--47
\mathnet{http://mi.mathnet.ru/tmf2964}
\zmath{https://zbmath.org/?q=an:0236.22019}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 12
\issue 1
\pages 646--651
\crossref{https://doi.org/10.1007/BF01030039}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2964
  • http://mi.mathnet.ru/eng/tmf/v12/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:145
    Full text:63
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019